# SDR SWAA2023060143196

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-295270<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:15121570;DUE DATE:05-NOV-23.;[02] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975
